Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21767
Title: Optimal value functions of generalized semi-infinite min-max programming on a noncompact set
Authors: Wang, C
Yang, X 
Yang, X
Keywords: Directional derivative
First order optimality condition
Optimal value function
Semi-infinite programming
Subdifferential
Issue Date: 2005
Publisher: Science China Press
Source: Science in China, series a : mathematics, 2005, v. 48, no. 2, p. 261-276 How to cite?
Journal: Science in China, Series A: Mathematics 
Abstract: In this paper, we study optimal value functions of generalized semi-infinite min-max programming problems on a noncompact set. Directional derivatives and subdifferential characterizations of optimal value functions are given. Using these properties, we establish first order optimality conditions for unconstrained generalized semi-infinite programming problems.
URI: http://hdl.handle.net/10397/21767
ISSN: 1006-9283
DOI: 10.1360/03ys0197
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

39
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.